Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What are the symptoms MRI revealed microvascular ischemia?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
What symptoms can one expect for a 90 year old whose MRI indicates "extensive white matter FLAIR/T2 signal abnormalities....chronic microvascular ischemia"?
Posted Wed, 2 May 2012 in General Health
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
Chronic microvascular ischaemic changes on MRI of a 90 year old male might be an age related degenerative change. This can be associated with symptoms of dementia at times. Most of the times such microvascular changes are not associated with any signs and symptoms. In such a case no treatment is needed. If it is an age related change then nothing much can be done to improve it either.
These might be associated with some neurological deficit in which case an evaluation by a neurologist is recommended.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor